gaspode: (Delta1)
[personal profile] gaspode
Well I have a DVD quality rip of 'That Movie' to tide me over until the blu ray comes out in November (the icon is a clue guys)...

This makes me happy. Huge hugs to the person who linked me to it ;-)

What sadly doesnt make me happy is the lichen planus resurgence which means i'm back on a course of Prednisolone over thirty days. These work but taking regular short courses means i get hit by rather bad side effects, which are getting worse every time - basically nausea, high blood pressure and acute mood swings (they are particularly bad with my particular chem related form of BP). I hit real lows and highs on these things too. So if you see me and I shout at you know why. I'm told there should be no lasting side effects after the course as long as I dont take more than two courses in a twelve month period.

Normal service will be resumed in four weeks or so.
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

gaspode: (Default)
Gaspode

April 2017

S M T W T F S
      1
2345678
9101112 131415
16171819202122
23242526272829
30      

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags